• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

  81. Z. Nazemian (Joint with A. Facchini),
On isonoetherian and isoartinian modules,
Contemp. Math. (2019), DOI: 10.1090/conm/730/14707  [abstract]

   82. Z. Nazemian (Joint with B. Davvaz and A. K. Srivastava),
V-rings versus Σ-V rings,
J. Algebra Appl. (2019), DOI: 10.1142/S0219498819500324  [abstract]

   83. M. Bigdeli (Joint with A. A. Yazdan Pour and R. Zaare-Nahandi),
Decomposable clutters and a generalization of Simon's conjecture,
J. Algebra 531(2019), 102-124  [abstract]

   84. M. Essmaili,
φ-biprojectivity of Banach algebras with applications to hypergroup algebras,
Bull. Iranian Math. Soc. 45(2019), 359-376  [abstract]

   85. T. Sharif,
Andre-Quillen homology and complete intersection flat dimension,
Kodai Mathematical Journal  (to appear) [abstract]

   86. A. Hashemi (Joint with H. Parnian and W. M. Seiler),
Degree upper bounds for involutive bases,
Mathematics in Computer Science (MCS)  (to appear) [abstract]

   87. Hamid Reza. Daneshpajouh,
On the chromatic number of generalized Kneser hypergraphs,
European J. Combin. 81(2019), 150-155  [abstract]

   88. T. Sharif (Joint with P. Sahandi and S. Yassemi),
Cohen-Macaulay homological dimensions,
Math. Scand.  (to appear) [abstract]

   89. M. Soleimani-Mourchehkhorti (Joint with M. D. Acosta and J. L. Davila),
Characterization of Banach spaces Y satisfying that the pair (l4, Y) has the Bishop-Phelps-Bollobas property for operators,
J. Math. Anal. Appl. 470(2019), 690-715  [abstract]

   90. M. Behboodi (Joint with E. Bigdeli),
Prime virtually semisimple modules and rings,
Comm. Algebra (2019), DOI: 10.1080/00927872.2019.1576184  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right